# SDR SWAA2025021490077

- Difficulty date: January 27, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 50,837 hours, 30,982 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BLADE ANGLE ACCESS PANEL 333AT AT LT HORIZONTAL STABILIZER 2025-91870<[01] REPLACED BLADE ANGLE AND FASTENERS LOCATED AT ACCESS PANEL 333AT AT LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-40-02-0G AND B737-700 SRM-51-10-02-0G ITEM 9;[02] TASK COMPLETED
